# SDR PLGA980218A

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 5056T88P01
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4411 - AFTER TAKEOFF, THE RIGHT AIR VALVE FAIL LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT GARRETT VALVE.  SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
